I am taking 8milg For 2 months I took 1-2 aday doc said. Now I take 1/2 when I withdrawl. Doc say to take everyday I do not fell like I need to. I am i guess tapering myself. With me taking so little how long will I withdrawl the hot flashes I can not handel I can not sleep it drives me insane any helpful words will help me
Why don't you cut you're dose down by 1mg the next time you take it the 2 times a day and see how that feels...The worste of my sweats only lasted about 6 days....If thats all you're not looking at much for when it comes to w/d's..You can do it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.